# SDR SWIA202053612

- Difficulty date: September 2, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BL 2 LT INTERCOSTAL BETWEEN FRAMES 349 AND 364 HAS EVIDENCE OF CORROSION ON FUSELAGE SKIN FLANGE.  C-CHECK RO 10/22/2020   REMOVED CORROSION ON ATTACH FLANGE OF INTERCOSTAL AT BL 2 LT BETWEEN FRAMES AT FS 349 AND FS 364, REF CRJ700 SRM.  FOUND TO BE OUT OF LIMITS.  REMOVED AND INSTALLED NEW BL 2 LT INTERCOSTAL BETWEEN FRAMES FS 349 AND FS 364, REF CRJ700 SRM AND DWG.  NO LEAKS NOTED.  COMPLIED WITH TASK CARD.
